New York, 2015Flash Flooding and Damaging Winds in New York, August 10, 2015
August 10, 2015 · NWS BUF · 6 events in 2 counties and zones
Showers and thunderstorms developed as a warm front lifted north across the area. The thunderstorms produced damaging wind gusts that downed trees in Lyons and Clyde in Wayne county and Victor in Ontario county.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $110,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Showers and thunderstorms developed as a warm front lifted north across the area. The thunderstorms produced damaging wind gusts that downed trees in Lyons and Clyde in Wayne county and Victor in Ontario county. In addition to wind damage, thunderstorms building over the same areas led to flash flooding in Wayne county. Several roads were closed by swiftly moving water covering them including: Daansen Rd in Macedon, Dee Smith Road in Palmyra, Canal Street in Lyons and Glasgow Street in Clyde. Three to five inches of rain fell in less than two hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Aug 10, 1:53 PM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Aug 10, 1:53 PM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
253 PM EDT MON AUG 10 2015
.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER THE OHIO VALLEY THIS AFTERNOON WILL
TRACK NORTHEAST ACROSS WESTERN AND CENTRAL NEW YORK TONIGHT. THIS
WILL GENERATE WIDESPREAD SHOWERS AND THUNDERSTORMS...SOME OF WHICH
WILL INCLUDE HEAVY RAIN. CHANCES OF SHOWERS WILL LINGER TUESDAY AND
WEDNESDAY WITH BELOW NORMAL TEMPERATURES AS AN UPPER LEVEL TROUGH
SLOWLY CROSSES THE EASTERN GREAT LAKES. SURFACE RIDGING SHOULD BRING
DRY WEATHER THURSDAY.
&&
.NEAR TERM /THROUGH TUESDAY/...
REGIONAL RADARS THIS AFTERNOON DISPLAY WIDESPREAD SHOWERS AND
ISOLATED THUNDERSTORMS ACROSS EASTERN MICHIGAN SOUTH INTO THE OHIO
VALLEY WHICH HAVE FORMED AHEAD OF DEVELOPING LOW PRESSURE AND
LEADING LOW LEVEL JET NEAR THE WESTERN END OF LAKE ERIE AND ROBUST
SHORTWAVE PRESSING ACROSS THE MIDWEST STATES. SOUTHERNLY FLOW AHEAD
OF THE SURFACE LOW IS TRANSPORTING A VERY MOIST AIRMASS WITH PWATS
TO 1.8 INCHES NORTH ACROSS THE OHIO VALLEY INTO WESTERN NEW YORK.
THIS WILL BE THE AIRMASS WHICH BRINGS A SOAKING BENEFICIAL RAIN TO
WESTERN AND NORTH-CENTRAL NEW YORK INTO TONIGHT. MORE
LOCALLY...SHOWER AND ISOLATED THUNDERSTORM IS DEVELOPING ALONG AN
INSTABILITY AND CONVERGENCE AXIS FROM JAMESTOWN TO ROCHESTER AND
SYRACUSE.
FORECAST MODELS SHIFT THE VERY MOIST AIRMASS FROM THE OHIO VALLEY
THIS AFTERNOON EAST OVER NEW YORK INTO TONIGHT. THERE IS POTENTIAL
FOR PWATS TO RISE TOWARD 2 INCHES AS THE LOW THE LOW LEVEL JET
STRENGTHENS...GEFS ENSEMBLE ANOMALIES INDICATE THESE LEVELS WOULD BE
2-3 SD ABOVE NORMAL. THE ELEVATED PWATS ALONG WITH NAM BUFKIT
PROFILES SHOWING INCREASING WARM CLOUD DEPTHS AND SHORT MBE VECTORS
ALL POINT TOWARD THE RISK OF MULTIPLE STORMS MOVING OVER THE SAME
AREA WITH AN ENHANCED RISK FOR HEAVY RAIN THIS AFTERNOON INTO
TONIGHT. QPF THIS AFTERNOON AND EVENING AVERAGES 1-1.5 INCHES WITH
LOCALLY 2 OR MORE INCHES POSSIBLE IN TRAINING CELLS. WHILE ONE AND
THREE HOUR FLASH FLOOD GUIDANCE VALUES ARE GREATER THAN THAT...THERE
COULD STILL BE THE RISK FOR ISOLATED FLASH FLOOD ISSUES. THIS WILL
REMAIN HIGHLIGHTED IN THE HAZARDOUS WEATHER OUTLOOK.
ANOTHER RISK THIS AFTERNOON IS POTENTIAL FOR SOME ISOLATED STRONG TO
SEVERE CELLS DEVELOPING THIS IS CONFINED TO THE SOUTHERN TIER WHERE
BULK WIND SHEAR OF 20-30 KTS IS PRESENT PER RECENT MESOANALYSIS. SPC
MAINTAINS A MARGINAL RISK FOR SEVERE WEATHER HERE WITH THE MAIN
THREAT BEING POSSIBLE DAMAGING WINDS.
TONIGHT...WIDESPREAD RAINFALL...HEAVY AT TIMES...IS EXPECTED AS THE
PREVIOUSLY MENTIONED SURFACE LOW...LEADING LOW LEVEL JET AND HIGH
PWAT AREA TRACK ACROSS WESTERN AND CENTRAL NEW YORK AHEAD OF A
SHARPENING MID-LEVEL TROUGH. THE CORE OF THE LOW LEVEL JET AND
LARGEST MOISTURE TRANSPORT VECTORS ARE FORECAST TO TRACK ACROSS THE
FINGER LAKES INTO THE NORTH COUNTY WHERE THE HIGHEST RAINFALL TOTALS
SHOULD BE OBSERVED. IN ADDITION TO THE RAINFALL THE SOAKING RAINS
WILL LIKELY CONTRIBUTE TO PATCHY FOG OVERNIGHT AND KEEP MILD
TEMPERATURES OVERNIGHT. LOWS WILL ONLY SLIP BACK INTO THE LOW TO MID
60S.
ON TUESDAY THE DEEPENING SURFACE LOW AND NEWLY FORMED SOUTHWARD
EXTENDING COLD FRONT WILL QUICKLY EXIT EAST OF CENTRAL AND NORTHERN
NEW YORK. LINGERING WRAP AROUND MOISTURE AND UPSLOPE FLOW WITH
COOLING TEMPERATURES ALOFT WILL KEEP CHANCES OF SHOWERS AND AN
ISOLATED THUNDERSTORM IN THE FORECAST. COVERAGE WILL BE MUCH LOWER
THAN THE WIDESPREAD RAINS COMING THIS EVENING. WEAK COLD AIR
ADVECTION WILL HELP CAP AFTERNOON TEMPERATURES NEAR THE MID 70S.
WIDESPREAD CLOUD COVER IN THE MORNING SHOULD DEVELOP SOME BREAKS IN
THE AFTERNOON AS MOISTURE PROFILES THIN.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
TUESDAY MORNING A SURFACE LOW WILL BE FOUND NEAR THE VICINITY OF THE
HEADWATERS OF THE SAINT LAWRENCE RIVER...WITH THE GFS THE FASTEST
WITH THE TRACK OF THE LOW...PLACING THE CENTER OF THE LOW NEAR THE
ONTARIO/QUEBEC BORDER. THE NAM/CANADIAN/ECMWF ARE ALL SLOWER WITH
THE STORM SYSTEM...LEAVING THE LOW AND ITS ASSOCIATED COLD FRONT
OVER CENTRAL NEW YORK TO START THE TIME PERIOD. A CONSENSUS OF THESE
MODELS WILL LEAD TO ONGOING RAIN SHOWERS/EMBEDDED THUNDER TO START
THE DAY OVER OUR EASTERN ZONES...WHILE ACROSS WNY LIGHTER AND MORE
SCATTERED IN NATURE RAIN SHOWERS WILL BE FOUND WITH A SECOND
SHORTWAVE BRINGING THE UPPER LEVEL TROUGH AXIS TOWARDS THE EASTERN
GREAT LAKES REGION. AS THIS SECONDARY SHORTWAVE PASSES THE REGION
TUESDAY AFTERNOON AND OVERNIGHT EXPECT AN INCREASE IN SHOWER
ACTIVITY WITH AGAIN LIKELY POPS PLACE OVER MUCH OF THE BUFFALO CWA.
THOUGH INSTABILITY WILL NOT BE AS GREAT AS MONDAY THERE WILL REMAIN
A FAIR AMOUNT...WITH SBCAPE VALUES AROUND 500 J/KG LEADING TO
ISOLATED POSSIBILITY FOR A THUNDERSTORM.
THIS SECONDARY SHORTWAVE WILL ALSO BRING MUCH COOLER AIR ALOFT WITH
TEMPERATURES AT 850 HPA DROPPING TO AROUND 8C BY WEDNESDAY MORNING.
THERE WILL CONTINUE TO BE LOW CHANCE POSSIBILITIES FOR SHOWERS
TUESDAY NIGHT AND WEDNESDAY. IN ADDITION TO THE SYNOPTIC
SHOWERS...LAKE EFFECT RAIN SHOWERS WILL BE POSSIBLE SOUTHEAST OF THE
GREAT LAKES TUESDAY NIGHT AND INTO WEDNESDAY.
UPPER LEVEL TROUGH OF LOW PRESSURE WILL REMAIN OVER EASTERN CANADA
AND THE NORTHEAST U.S. WEDNESDAY NIGHT...THOUGH AT THE SURFACE AN
AREA OF HIGH PRESSURE WILL PUSH TOWARDS OUR REGION FROM THE CENTRAL
GREAT LAKES REGION. THIS AREA OF HIGH PRESSURE WILL BRING A DRIER
AIRMASS AND BRING A REDUCTION TO THE AMOUNT OF SHOWERS.
TEMPERATURES TUESDAY WILL BE COOLER...WITH HIGHS IN THE LOW TO MID
70S...AND THEN NOTICEABLY COOLER WEDNESDAY WITH HIGHS ONLY IN THE
MID TO UPPER 60S.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
FOR THURSDAY AND CONTINUING TOWARDS THE BEGINNING PART OF THE
WEEKEND BROAD TROUGHING WANTS TO STAY IN PLACE NEAR HUDSON BAY.
THIS WILL KEEP TEMPERATURES OVERALL SLIGHTLY BELOW NORMAL WITH
SLIGHTLY ABOVE NORMAL CHANCES OF PRECIPITATION.
MORE SPECIFICALLY...ON THURSDAY RISING HEIGHTS BEHIND A DEPARTING
UPPER-LEVEL LOW WILL ALLOW TEMPERATURES TO MODERATE SOME... BUT
STILL STAY SLIGHTLY COOLER THAN NORMAL. THURSDAY ALSO HAS THE BEST
CHANCE OF STAYING DRY. BY FRIDAY A SHORTWAVE PASSING TO OUR NORTH
SHOULD FORCE A SLOW-MOVING COLD FRONTAL BOUNDARY INTO THE FORECAST
AREA BEFORE STALLING OUT FRIDAY NIGHT. THIS WILL BRING PRECIPITATION
CHANCES BACK INTO THE FORECAST FOR FRIDAY AND FRIDAY NIGHT. SATURDAY
WILL TREND TOWARDS DRIER BEHIND THE FRONTAL BOUNDARY THOUGH WITH THE
SURFACE HIGH STILL REMAINING WELL TO OUR WEST OVER THE WESTERN GREAT
LAKES REGION AND UPPER LEVEL TROUGH STILL NEARBY CANNOT RULE OUT A
POSSIBLE SHOWER OR TWO TO START THE WEEKEND. SUNDAY BOTH THE 00Z GFS
AND ECMWF BRING AN AREA OF HIGH PRESSURE AT THE SURFACE AND RIDGING
ALOFT TOWARDS THE REGION. THIS WILL CREATE A MOSTLY SUNNY SKY TO
CLOSE OUT THE WEEKEND WITH SEASONABLE TEMPERATURES.
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
AN AXIS OF -SHRA/-TSRA EXTENDS FROM KERI NORTHEAST TO KROC AT 18Z.
EXPECT TEMPO MVFR/IFR WITHIN THIS ACTIVITY AS IT TRACKS OVER THE
TERMINALS. VFR CONDITIONS OUTSIDE OF SHRA/TSRA WILL GRADUALLY
DETERIORATE FROM THE SOUTHWEST THIS EVENING AS INCREASING LOW LEVEL
MOISTURE AND LARGE SCALE LIFT LEADS TO WIDESPREAD SHOWERS AND
ISOLATED THUNDERSTORMS APPROACHING FROM THE OHIO VALLEY THIS
EVENING.
THE WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL FEATURE
POCKETS OF HEAVY RAIN WHICH WILL LOWER CIGS TO IFR LEVELS TONIGHT
WITH PATCHY FOG POSSIBLY REDUCING VIS. THE WIDESPREAD RAIN WILL
PIVOT EAST OVERNIGHT AND TAPER TO VCSH FROM WEST TO EAST TOWARD 12Z.
A RETURN TO VFR IS EXPECTED TOMORROW AFTER DAYBREAK BUT LINGERING
MOISTURE AND A MID-LEVEL TROUGH OVER THE EASTERN GREAT LAKES WILL
KEEP CHANCES FOR SHOWERS INTO THE AFTERNOON.
OUTLOOK...
TUESDAY NIGHT...MVFR IN SCATTERED SHOWERS.
WEDNESDAY...MVFR WITH LAKE EFFECT CLOUDS AND A CHANCE OF SHOWERS.
THURSDAY...VFR.
FRIDAY...MAINLY VFR. A CHANCE OF SHOWERS LATE.
SATURDAY...MAINLY VFR EXPECTED.
&&
.MARINE...
A DEVELOPING LOW PRESSURE NEAR THE WEST END OF LAKE ERIE WILL PUSH
EAST TONIGHT BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE
EASTERN GREAT LAKES THIS EVENING AND OVERNIGHT. WINDS AND WAVES
SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS.
WINDS WILL FRESHEN IN THE WAKE OF THE EXITING SFC LOW ON TUESDAY AND
ESPECIALLY TUESDAY NIGHT. THIS WILL MAY LEAD TO A PERIOD WHEN SMALL
CRAFT ADVISORIES COULD BE NEEDED.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.
&&
SYNOPSIS...SMITH
NEAR TERM...SMITH
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...SMITH
MARINE...SMITH
Hazardous weather outlook, Aug 10, 3:33 AM EST, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
433 AM EDT MON AUG 10 2015
NYZ001>008-010>014-019>021-085-110845-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
433 AM EDT MON AUG 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.
.DAY ONE...TODAY AND TONIGHT.
SHOWERS AND THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY THROUGH
THE AFTERNOON HOURS...WITH A PERIOD OF RAIN SHOWERS AND
THUNDERSTORMS CROSSING BUFFALO'S CWA THIS EVENING AND OVERNIGHT. A
GENERAL INCH OF RAINFALL IS LIKELY THROUGH TUESDAY MORNING...WITH
EMBEDDED HEAVIER THUNDERSTORMS PRODUCING ADDITIONAL RAINFALL. THE
THREAT FOR FLOODING IS LOWERED DUE TO THE RECENT DRY
SPELL...HOWEVER THERE IS STILL A LOW THREAT FOR SOME LOCALIZED
FLASH FLOODING THIS AFTERNOON THROUGH TUESDAY MORNING.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-110845-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
433 AM EDT MON AUG 10 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
In the hours before
Special weather statement, Aug 10, 1:22 PM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
222 PM EDT MON AUG 10 2015
NYZ003-004-101930-
MONROE-WAYNE-
INCLUDING THE CITIES OF...ROCHESTER...NEWARK
222 PM EDT MON AUG 10 2015
...AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT MONROE AND
WAYNE COUNTY THIS AFTERNOON...
AN AREA OF SHOWERS AND THUNDERSTORMS WILL SLOWLY MOVE NORTHEAST
ACROSS MONROE AND WAYNE COUNTY THIS AFTERNOON. THESE STORMS WILL
BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS IN EXCESS OF 30
MPH AND TORRENTIAL DOWNPOURS. RAINFALL RATES IN EXCESS OF AN INCH
PER HOUR WILL BE POSSIBLE WITH THESES STORMS WHICH WILL PRODUCE
PONDING OF WATER ON AREA ROADS AND MAY CAUSE SOME POOR DRAINAGE
FLOODING. DRIVERS ARE REMINDED TO NOT DRIVE THERE VEHICLE THROUGH
ANY FLOODED ROADWAYS.
AR
Special weather statement, Aug 10, 2:24 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
324 PM EDT MON AUG 10 2015
NYZ007-008-102015-
LEWIS-JEFFERSON-
324 PM EDT MON AUG 10 2015
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL LEWIS AND
SOUTHEASTERN JEFFERSON COUNTIES...
AT 323 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARNES CORNERS...OR 14
MILES SOUTH OF WATERTOWN...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT DRUM...BARNES CORNERS...DENMARK...BLACK RIVER...LORRAINE...
COPENHAGEN...HARRISBURG...CASTORLAND...WORTH AND RECTOR.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4367 7574 4370 7576 4370 7583 4377 7597
4404 7578 4385 7546
TIME...MOT...LOC 1923Z 218DEG 22KT 4377 7584
APFFELSpecial weather statement, Aug 10, 2:56 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
356 PM EDT MON AUG 10 2015
NYZ003-102045-
MONROE-
356 PM EDT MON AUG 10 2015
...HEAVY RAIN HEADING FOR THE ROCHESTER METRO AREA...
AT 353 PM EDT...A STRONG THUNDERSTORM PRODUCING HEAVY RAINS WAS OVER
CHILI...MOVING NORTHEAST AT 20 MPH. THIS STORM WILL BRING HEAVY RAIN
TO ROCHESTER AND VICINITY BETWEEN 400 PM AND 500 PM. EXPECT AROUND
AN INCH OF RAIN...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4312 7791 4313 7791 4314 7792 4334 7786
4332 7771 4332 7772 4323 7755 4323 7753
4325 7751 4326 7745 4327 7743 4327 7739
4306 7738
TIME...MOT...LOC 1953Z 236DEG 18KT 4311 7773
APFFELThunderstorm Wind, Ontario
- When
- August 10, 3:02 PM EST
- Where
- Ontario County, 0.51 mi W of Victor
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Social Media
- Coordinates
- 42.980, -77.410
Reports and photos of trees downed by thunderstorm winds were posted on social media.
Flash Flood, Wayne
- When
- August 10, 3:15 PM EST to 7:00 PM EST
- Where
- Wayne County, 2.75 mi E of Macedon Lakestone Ar to 1.87 mi NE of Macedon Lakestone Ar
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 43.032, -77.246
Thunderstorm Wind, Wayne
- When
- August 10, 4:13 PM EST
- Where
- Wayne County, 1.51 mi W of Lyons
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 43.070, -77.030
Law enforcement reported trees downed by thunderstorm winds.
Thunderstorm Wind, Wayne
- When
- August 10, 4:29 PM EST
- Where
- Wayne County, 0.5 mi E of Clyde
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 43.080, -76.870
Law enforcement reported many trees downed by thunderstorm winds.
Flash Flood, Wayne
- When
- August 10, 5:23 PM EST to 7:00 PM EST
- Where
- Wayne County, 1.25 mi S of Pilgrimport to 1.4 mi NE of Lyons
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Law Enforcement
- Coordinates
- 43.082, -76.976
Flash Flood, Wayne
- When
- August 10, 5:25 PM EST to 7:30 PM EST
- Where
- Wayne County, 0.81 mi ENE of Clyde to 0.42 mi NE of Clyde
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- Law Enforcement
- Coordinates
- 43.084, -76.865
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Damaging Winds and Lightning Strikes in Alabama, August 10, 20152 deaths · 2 injured · $29,000 · 52 kt wind · 9 events
- Wildfire in Idaho, August 10 to 31, 20151 death · 1 injured · $8.5 million · 1 event
- Damaging Winds in Montana, August 10 to 11, 20151 death · 3 injured · $1.0 million · 64 kt wind · 7 events
- Rip Current in New Jersey, August 10, 20151 death · 1 event
- Wildfire in Texas, August 10 to 16, 2015$500,000 · 1 event
- Damaging Winds in Georgia, August 10, 2015$137,000 · 55 kt wind · 13 events
- Flash Flood and Hail in Colorado, August 10, 2015$50,000 · 1 in hail · 2 events
- Damaging Winds in Mississippi, August 10 to 11, 2015$36,000 · 50 kt wind · 7 events
- Tornado in Pennsylvania, August 10, 2015$25,000 · EF0 · 1 event
- Damaging Winds in Alabama, August 10, 201550 kt wind · 8 events
- Damaging Winds in Tennessee, August 10, 201550 kt wind · 6 events
- Damaging Winds in Ohio, August 10, 2015$12,000 · 61 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 600341, 600335, 600344, 600346, 600337, 600340.